MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN LPS FLEX ART SURF EF3 4 10; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN LPS FLEX ART SURF EF3 4 10; PROSTHESIS, KNEE
Catalog Number 00596203210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 5 years post implantation of a right total knee arthroplasty, the patient was experiencing pain and underwent a revision of the articular surface component.Attempts for additional information have been made and none is available.
 
Additional Manufacturer Narrative
(b)(4).D10: 00576401652, femoral component option for cemented use only size f right, lot 63653170 00597206532, all poly petella standard cemented size 32 mm diameter 8.5 mm thickness, lot 64398655.00598003702, stemmed tibial component precoat size 4 for cemented use, lot 64012424.G2: event occurred in australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was requested but not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, h2, h6.The reported event was unable to be confirmed with the information provided.No product returned or pictures provided; visual and dimensional evaluations could not be made.No medical records were provided.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information to report.

Brand Name
NEXGEN LPS FLEX ART SURF EF3 4 10
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22994430
Report Number0001822565-2025-03335
Device Sequence Number9090341
Product Code JWH
UDI-Device Identifier00889024211131
UDI-Public(01)00889024211131(17)240331(10)64316026
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/31/2024
Device Catalogue Number00596203210
Device Lot Number64316026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date10/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexFemale